# SDR DALA2017042903475

- Difficulty date: April 28, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 29,992 hours, 20,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 120-148
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED ANGLE, BELOW THE RT CONSOLE, BETWEEN BS 120 - 148, RBL 54 IN THE COCKPIT. THE  ANGLE  WAS REPLACED IAW SRM 51-41-02, AND DWG 9936533, REV CM.
